Electron. J. Diff. Equ., Vol. 2013 (2013), No. 143, pp. 1-7.

Picone's identity for a system of first-order nonlinear partial differential equations

Jaroslav Jaros

We established a Picone identity for systems of nonlinear partial differential equations of first-order. With the help of this formula, we obtain qualitative results such as an integral inequality of Wirtinger type and the existence of zeros for the first components of solutions in a given bounded domain.

Submitted March 31, 2013. Published June 22, 2013.}
Math Subject Classifications: 35B05.
Key Words: Nonlinear differential system; Picone identity; Wirtinger inequality.

Show me the PDF file (184 KB), TEX file, and other files for this article.

Jaroslav Jaros
Department of Mathematical Analysis and Numerical Mathematics
Faculty of Mathematics, Physics and Informatics
Comenius University, 842 48 Bratislava, Slovakia
email: jaros@fmph.uniba.sk

Return to the EJDE web page